# SDR 2007FA0000731

- Difficulty date: June 25, 2007
- Submitted: August 27, 2007
- Operation: General aviation
- Aircraft: N160WA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC399
- Engine: Garrtt TPE331*
- System (JASC): 2120 · Air Distribution System
- Part: Pipe
- Part number: 2784187019
- Condition: Arced
- Location: Rt Wing Bleed Ai
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IB OF RT NACELLE, BLEED AIR PIPE (PN 2784187019), CHAFED OR BURNED THROUGH THE ASBESTOS SLEEVE SURROUNDING THE STARTER RELAY WIRING, WHICH THEN ARCED A HOLE IN THE BLEED PIPE, WHICH THEN BURNED THE SHIELDING FROM THE STARTER RELAY WIRES, WHICH THEN ARCED A HOLE IN A HYDRAULIC LINE (PN 2781032403), RESULTING IN A FIRE.
